# SDR ABXA20230626136

- Difficulty date: June 16, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 109,885 hours, 32,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T1228
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N317CM C-CHECK AT AIRBORNE (TAMPA), FWD CARGO COMP FLOOR BEAM UPPER CAP EXFOLIATED AT STA 701 LBL 48. REMOVED CORROSION IAW B767-300 SRM 51-00-02 ORIGINAL THICKNESS .100 REMOVED .030 REMAINING THICKNESS .070 TO BR OUT OF LIMITS IAW B767-300 SRM 53-00-07 INSTALLED FLOOR BEAM REPAIR IAW B767-300 SRM 53-00-07 REPAIR 4.
